Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 1, Pages 147–151 (Mi mz10540)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

The Saturation Regime of Meixner Polynomials and the Discrete Bessel Kernel

A. I. Aptekarev*, D. N. Tulyakov

Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow

Keywords: Meixner polynomial, discrete Bessel kernel, saturation regime, basis function, Christoffel–Darboux kernel.

Funding Agency Grant Number
Russian Science Foundation 14-21-00025
This work was supported by the Russian Science Foundation under grant 14-21-00025.

* Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm10540

Full text: PDF file (387 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:1, 180–184

Bibliographic databases:

PACS: 43A90
Received: 18.08.2014

Citation: A. I. Aptekarev, D. N. Tulyakov, “The Saturation Regime of Meixner Polynomials and the Discrete Bessel Kernel”, Mat. Zametki, 98:1 (2015), 147–151; Math. Notes, 98:1 (2015), 180–184

Citation in format AMSBIB
\Bibitem{AptTul15}
\by A.~I.~Aptekarev, D.~N.~Tulyakov
\paper The Saturation Regime of Meixner Polynomials and the Discrete Bessel Kernel
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 1
\pages 147--151
\mathnet{http://mi.mathnet.ru/mz10540}
\crossref{https://doi.org/10.4213/mzm10540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3399165}
\elib{https://elibrary.ru/item.asp?id=24073721}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 1
\pages 180--184
\crossref{https://doi.org/10.1134/S0001434615070159}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360070400015}
\elib{https://elibrary.ru/item.asp?id=24942087}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940108176}


Linking options:
  • http://mi.mathnet.ru/eng/mz10540
  • https://doi.org/10.4213/mzm10540
  • http://mi.mathnet.ru/eng/mz/v98/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ismail M., Law Ch.-K., “A Difference Equation Approach to Plancherel-Rotach Asymptotics Forq-Orthogonal Polynomials”, Stud. Appl. Math.  crossref  mathscinet  isi
    2. Kim T., Kim D.S., Mansour T., Seo J.-J., “Linear differential equations for families of polynomials”, J. Inequal. Appl., 2016, 1–8  crossref  mathscinet  isi  scopus
    3. A. I. Aptekarev, D. N. Tulyakov, “Hesse Parametrization of a Spectral Curve”, Math. Notes, 104:5 (2018), 745–748  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:319
    Full text:103
    References:46
    First page:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021